Asthma UK community forum

bricanyl and ventolin together ?

does anybody know if you can take ventolin and bricanyl togeher because i wasnt sure and i had some very bad side effects (shaking seeing stars dizzy feeling faint etc) and i was never told not to take them together so i was suprised when i nearly collapsed at school

have people had experiences of this and what to do ?

thanks in advance hannah

###

6 Replies
oldestnewest

They are BOTH relievers and it should REALLY be one or the other you take not both!

Reply

Both bricanly (terbutaline) nad ventolin (salbutamol) are relievers and can cause shaking. The dizziness, faintness and seeing stars could be hyper-ventilation not uncommon in an asthma attack apparently. I would suggest you contact your asthma nurse or dr for advice about what to use when.

Bex

Reply

My son has bricanyl sub cut and takes ventolin inhaler/nebs, he gets hand tremor but thats prob because of the sub cut not the combination of reliever.

Reply

Hannah

If you took them BOTH in inhaler form that could well of created the side-effects !!

But like I said before it should only be ONE or the other in inhaler form !!

Until you can speak to asthma nurse or Dr I would take the one that seems to work best BUT not both !!

Don't mean to lecture you but rather you be well than sick !!

Reply

thaks weezer i should have taken one or the other but the ventolin didnt work so i used bricanyl and then the ventolin kicked in so i guessi should habe waited

hannah

###

Reply

Hannah, or the bricanyl kicked in maybe you just needed a couple of extra puffs. They are both drugs designed to do the same thing open the airways up. Which is why I suggested you clarified with your asthma nurse or GP what you should be using when and if indeed you should be using both.

Bex

Reply

You may also like...